Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71209
Title: Ajuste de la estructura del error en un modelo de crecimiento
Authors: Saavedra Santana, Pedro 
Espiau, Fernando 
Cidrás Pidre, Manuel
UNESCO Clasification: 520707 Crecimiento de la población
110210 Teoría de modelos
520710 Estadísticas de poblaciones
Keywords: Modelo de crecimiento
Estructura del modelo
Error
Issue Date: 1999
Journal: Revista de la Academia Canaria de Ciencias 
URI: http://hdl.handle.net/10553/71209
ISSN: 1130-4723
Source: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum[ISSN 1130-4723],v. 11 (1), p. 83-99
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=2800472
Appears in Collections:Artículos
Show full item record

Page view(s)

25
checked on May 2, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.